# SDR DALA2025040302504

- Difficulty date: March 28, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 23,073 hours, 11,079 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3010 - DIV - TO PHX DUE TO BURNING SMELL IN FLIGHT DECK AND FORWARD GALLEY. CORRECTIVE ACTION: FOUND BURNED CLOTH BEHIND COFFEE MAKERS. REMOVED DEBRIS AND CLEANED COFFEE MAKER. NO FURTHER SMELL NOTED. (6915044 )
